MathSciNet Relay Station
MathSciNet bibliographic data
MR357977 (50 #10442) 34C25 (35L05)
Hastings, Stuart The existence of periodic solutions to Nagumo's equation. Quart. J. Math. Oxford Ser. (2) 25 (1974), 369–378.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement